# SDR DXTR20130118003

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 9,901 hours, 7,870 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Zone 200
- Part time: 9,901 hours, 7,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AUTO/PILOT SERVO CABLE BRACKET IS CRACKED.  R & R RUDDER AUTO/PILOT SERVO CABLE BRACKET IAW SRM 51-40-03.
